# SDR 97UAL900457

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010272U1
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 LEADING EDGE FLAP WOULD NOT RETRACT.  SHOWED AMBER INTRANSIT BOTH PANELS.  *S/D*  REPLACED NR 3 LEADING EDGE FLAP POSITION SWITCH, SYSTEM OPERATION CHECKS OK.
